# SDR HALA2011021400099

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,449 hours, 31,919 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Condition: Shorted
- Location: Fuel Tank
- Part time: 12,525 hours, 2,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT MAIN TANK NR 14 TANK UNIT HI-Z TO SHIELD READING LOW.  INSTALLED LT TANK NR 14 UNIT IAW AMM 28-41-01 3A-3C (9) NEED TO CONTINUE 3C(10)-3C(18). COMPLETED STEPS 3C (10)-3C (18) OPS CK & LEAK CK ACCESS PANEL OK.
